BibTeX record: journals/siamads/Guckenheimer08

download as .bib file

@article{DBLP:journals/siamads/Guckenheimer08,
  author    = {John Guckenheimer},
  title     = {Singular Hopf Bifurcation in Systems with Two Slow Variables},
  journal   = {{SIAM} J. Applied Dynamical Systems},
  year      = {2008},
  volume    = {7},
  number    = {4},
  pages     = {1355--1377},
  url       = {http://dx.doi.org/10.1137/080718528},
  doi       = {10.1137/080718528},
  timestamp = {Fri, 21 Nov 2014 03:41:16 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamads/Guckenheimer08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}